Alert archive / Georgia / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 210, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 22, 2000, 5:30 PM EDT for Clinch County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Jul 22, 2000, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 22, 2000, 6:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Jacksonville, FL
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Clinch County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2171 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 846 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 222133 SVRJAX GAC065-222200- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 530 PM EDT SAT JUL 22 2000 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA * UNTIL 600 PM EDT * AT 530 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS NEAR HOMERVILLE AND JUST NORTH OF DUPONT...MOVING SOUTH AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE STORMS THROUGH 600 PM EDT... DU PONT... HOMERVILLE... HAIL...INTENSE LIGHTNING...VERY HEAVY RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. LAT...LON 3108 8305 3086 8283 3096 8258 3115 8281 $$ ZCZC MIAWRKSVR 000 TTAA00 KJAX 222133 GAC065-222200- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 533 PM EDT SAT JUL 22 2000 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN CLINCH COUNTY IN SOUTHEAST GEORGIA * UNTIL 600 PM EDT * AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS...MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE STORMS THROUGH 600 PM EDT... DU PONT... HOMERVILLE... HAIL...INTENSE LIGHTNING...VERY HEAVY RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. LAT...LON 3108 8305 3086 8283 3096 8258 3115 8281 $$ ZCZC MIAWRKSVR 000 TTAA00 KJAX 222133 GAC065-222200- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 533 PM EDT SAT JUL 22 2000 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLINCH COUNTY IN SOUTHEAST GEORGIA * UNTIL 600 PM EDT * AT 533 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERE THUNDERSTORMS WITH DAMAGING WINDS...MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THE STORMS THROUGH 600 PM EDT... DU PONT... HOMERVILLE... HAIL...INTENSE LIGHTNING...VERY HEAVY RAIN AND STRONG DAMAGING WINDS ARE LIKELY WITH THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER UNTIL THE STORM PASSES. $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 2:10 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 22, 2:10 PM EDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 210 PM EDT SAT JUL 22 2000 CONVECTION THIS AFTERNOON CONTINUES TO MOVE NORTHEAST FROM THE GULF ACROSS THE CWA. SO FAR... MORNING CLOUDS HAVE HELD HEATING DOWN ACROSS NORTHEAST FLORIDA... WITH THE HOT SPOT LATE THIS AFTERNOON OVER NORTHERN PORTION OF CWA. GUIDANCE CONTINUES WITH PLENTY OF MOISTURE ACROSS THE AREA... MM5 HAS GOOD AREA OF RH THROUGH 700 MB. 500 MB TROF DRIVES INTO THE SE... WE MAY CATCH THE EDGE THE LEFT REAR JET QUAD BY THE END OF THE PERIOD. STATIONARY FRONT WILL REMAIN JUST NORTH OF THE FORECAST AREA THROUGH THE NEXT 48 HOURS. PRELIM AMG 71/90/72/89 4735 SSI 74/89/73/88 4735 JAX 74/91/74/90 4635 GNV 74/90/72/90 3635 22 .JAX... .GA...NONE .FL...NONE JOHNSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 3:50 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 25 min |
| Jul 22, 4:46 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 44 min |
| Jul 22, 4:56 PM EDT | Severe Thunderstorm Warning | JAX | Clinch | 34 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.